American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Frank Sottile. Frontiers of reality in Schubert calculus. Bull. Amer. Math. Soc. 47 (2010) 31-71. MR 2566445.
Abstract, references, and article information   
View Article: PDF

[2] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information   
View Article: PDF

[3] V. Lakshmibai. Singular loci of Schubert varieties for classical groups. Bull. Amer. Math. Soc. 16 (1987) 83-90. MR 866020.
Abstract, references, and article information   
View Article: PDF

[4] V. Lakshmibai and C. S. Seshadri. Singular locus of a Schubert variety. Bull. Amer. Math. Soc. 11 (1984) 363-366. MR 752799.
Abstract, references, and article information   
View Article: PDF

[5] V. Lakshmibai, C. Musili and C. S. Seshadri. Geometry of $G/P$. Bull. Amer. Math. Soc. 1 (1979) 432-435. MR 520081.
Abstract, references, and article information   
View Article: PDF

[6] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[7] George R. Kempf. Images of homogeneous vector bundles and varieties of complexes. Bull. Amer. Math. Soc. 81 (1975) 900-901. MR 0384817.
Abstract, references, and article information   
View Article: PDF

[8] Robin Hartshorne, Elmer Rees and Emery Thomas. Nonsmoothing of algebraic cycles on Grassmann varieties. Bull. Amer. Math. Soc. 80 (1974) 847-851. MR 0357402.
Abstract, references, and article information   
View Article: PDF

[9] Joao Lucas Marques Barbosa. On minimal immersions of $S^2$ in $S^{2m}$. Bull. Amer. Math. Soc. 79 (1973) 110-114. MR 0310774.
Abstract, references, and article information   
View Article: PDF

[10] Joel Roberts. Singularity subschemes and generic projections. Bull. Amer. Math. Soc. 78 (1972) 706-708. MR 0301015.
Abstract, references, and article information   
View Article: PDF

[11] A. Iarrobino. Punctual Hilbert schemes. Bull. Amer. Math. Soc. 78 (1972) 819-823. MR 0308120.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1